# SDR SIMA992372

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 156221
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4390 - NR 2 HYDRAULIC SYSTEM FAILED, HAD HIGH TEMP AND LOW QTY WARNING ON EICAS.  DECLARED EMERGENCY, LANDED SAFELY.  REMOVED AND REPLACED NR 2 SYSTEM EMERGENCY BRAKE PRESSURE SWITCH.  RESERVICED SYSTEM, PERFORMED LEAK AND OPERATIONAL CHECK AND RETURNED AIRCRAFT TO SERVICE.  (M)
